MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SMHX150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 38-year-old hispanic female patient underwent primary breast augmentation with 240cc mentor memorygel xtra breast implant on the left side and with 150cc mentor memorygel xtra breast implant on the right side and experienced capsular contracture; baker grade iii on her left side postoperatively; diagnosed after physical exam.The patient has consulted with the healthcare professional.On (b)(6) 2026, mentor became aware that the patient suffered bilateral capsular contracture; baker grade iii.As a result, the devices were explanted on (b)(6) 2026.This medwatch report is for the patient¿s right-sided device.
 
Additional Manufacturer Narrative
Device evaluation summary: mentor conducted a visual inspection of the returned device.During visual evaluation, no apparent damage or visual anomalies were observed on the returned device.Regarding the reported capsular contracture condition, there are not enough details to determine the factors that may have caused this condition.Capsular contracture in the patient¿s breast might be the result of the body¿s individual physiological response to the implantation of a foreign object in soft tissue.Further, capsular contracture is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Reason for device explant and/or reoperation: right capsular contracture; baker grade iii.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL XTRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24948400
Report Number1645337-2026-04631
Device Sequence Number20153070
Product Code FTR
UDI-Device Identifier10081317027758
UDI-Public(01)10081317027758(17)270106(10)9677913
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSMHX150
Device Lot Number9677913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite